May. 13th, 2012

Hmm.

May. 13th, 2012 03:01 pm
whiteadelphi: (Default)
I think I may be cursed with university. Not that I'm dropping out, but certainly there are factors contributing to make this as difficult as possible.

Went on antidepressants a few weeks ago to try and combat my horrible moods enough to continue going, and got hit with a nailbat-load of side effects. In fact, all the problems I usually associate with extreme thyroxine withdrawal: freezing cold, fatigue, and the bleakest desire to just sort of sit there and die. Kinda sucks.

But we've ruled thyroxine out, because my levels test came back fine. Annnd so we're looking at other factors and...

...the doctor said it very offhandedly, but he might have a point.

Cut for TMI )

Profile

whiteadelphi: (Default)
whiteadelphi

April 2017

S M T W T F S
      1
23 45678
9101112131415
16171819202122
23242526272829
30      

Page Summary

Style Credit

Expand Cut Tags

No cut tags
Page generated Sep. 26th, 2017 02:41 pm
Powered by Dreamwidth Studios